# SDR DALA2024091008881

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BTW STA Y=1023 LONGERON 29L AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00754: CORROSION LEVEL 2. CORROSION ON FRAME BTW STA Y=1023 LONGERON 29L AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3. (LP #0542411)
